# SDR 2013FA0000469

- Difficulty date: April 5, 2013
- Submitted: August 14, 2013
- Operation: General aviation
- Aircraft: N37480
- Make and model: Cessna 414
- Aircraft serial: 4140958
- Aircraft time: 20,271 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5842000213
- Condition: Cracked
- Location: Nlg
- Part time: 20,271 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LT TRUNNION LUG FAILED UPON LANDING.
